Question about Cars & Trucks
Any medication that has a reaction should be stopped immediately as you may be having an allergic reaction to the medication
the next step is straight back to the prescribing doctor with an explanation of why the reaction occurred and that you stopped the medication
The doctor probably told you to come back if there were problems.
Posted on Apr 22, 2015
a 6ya Mechanic can help you resolve that issue over the phone in a minute or two.
Best thing about this new service is that you are never placed on hold and get to talk to real repair professionals here in the US.
click here to Talk to a Mechanic (only for users in the US for now) and get all the help you need.
Posted on Jan 02, 2017
Tips for a great answer:
Apr 17, 2017 | Cars & Trucks
Nov 25, 2016 | Cars & Trucks
Aug 14, 2016 | Cars & Trucks
May 31, 2015 | Cars & Trucks
May 27, 2017 | Cars & Trucks
Oct 08, 2013 | Cars & Trucks
May 06, 2011 | 2004 Dodge Durango
Mar 01, 2017 | Mitsubishi Minivan Cars & Trucks
Dec 19, 2008 | 1994 Chevrolet S-10
Jan 23, 2018 | Cars & Trucks
86 people viewed this question
Usually answered in minutes!